# SDR MWEA030159

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 76,385 hours, 64,327 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE HANDLE LIGHT ILLUMINATED DURING APPROACH.  REPAIRED CHAFED WIRE.
